# SDR UALA2011032401407

- Difficulty date: March 23, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 33,202 hours, 13,830 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING LEADING EDGE AT RT SLAT NR 3 AREA HAS A DENT OF 0.125 IN DEPTH AND A SCRATCH OF 0.500 IN BY 0.250 IN.  WHILE REMOVING RT LEADING EDGE SKIN FOUND CRACK AT NR 3 SLAT STOP CUTOUT AT FASTENER HOLE.  CUT OUT DAMAGE .875 INCH HOLE FOR CIRCULAR PATCH REPAIR.  SKIN THICKNESS .063. INSTALLED ROUND PLUG REPAIR. RIGHT WING FUELING PANEL DOOR 622KB REQUIRES REPAIR OR REPLACEMENT DUE TO CONTACT WITH NR 3 LEADING E DGE SLAT.  INTERIM DOOR FABRICATED AND INSTALLED, SECURED CLOSED AND FAIRED FOR TYPE II FERRY.  DOOR ASSY REPLACED WITH NEW UNIT.
